Über W-Kurven auf Quadriken.

Martin Barner; Heinz Kunle

Monatshefte für Mathematik (1961)

  • Volume: 65, page 106-142
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Barner, Martin, and Kunle, Heinz. "Über W-Kurven auf Quadriken.." Monatshefte für Mathematik 65 (1961): 106-142. <http://eudml.org/doc/177118>.

author = {Barner, Martin, Kunle, Heinz},
journal = {Monatshefte für Mathematik},
keywords = {differential geometry of special Lie groups},
language = {fre},
pages = {106-142},
title = {Über W-Kurven auf Quadriken.},
url = {http://eudml.org/doc/177118},
volume = {65},
year = {1961},

AU - Barner, Martin
AU - Kunle, Heinz
TI - Über W-Kurven auf Quadriken.
JO - Monatshefte für Mathematik
PY - 1961
VL - 65
SP - 106
EP - 142
LA - fre
KW - differential geometry of special Lie groups
UR - http://eudml.org/doc/177118
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.